Discussions By Condition: Medical Stories


Posted In: Medical Stories 1 Replies
  • Posted By: Anonymous
  • February 14, 2007
  • 10:03 AM

i was on TB treatment in 2003 and i was pregnant at the time,i ate treatment for three months after i gavee birth to my twins on the 30/12/2003 i stoped because the nurses would'nt tell whether to continue or not.from that year i kept having chest pains and went to clinic and explain about my medical history they did another test and the results came back negetive.i went to the doctor last month,i took an x-ray,it shows that i had 2glands to my right lung.he told me that its not dangerous but i keep feeling pain in it and now its going up under my breast.what can i do?

Reply Flag this Discussion

1 Replies:

  • I have a similar problem.I am aged 31 and had been treated for pulmonary TB in the year 2000-was coughing up a lot of pure blood ofcourse with some sputum. Since then I have been having acute chest pains-without cough. Recently I have been having numbness in the fingers and a burning sensation in the feet and some joint pains. I also have fungal infection in the feet (tenea paedis). Just two weeks ago I had pneumonia attach for which I was treated with anti-biotics (erythromycin and ciproflaxin). A chest Xray suggested a typical pneumonia on the right upper robe which the radiographer said it would also be an indication of PTB- I was having shortness of breathe at rest and occassional yellowish phlegm. However an AFB (Sputum test) turned negative hence the treatment for pneumonia. The doctor suspected PCP-the Xray didn’t show this.I underwent an ELISA test to check my HIV status. It turned out negative (Non reactive). Now, my lab blood tests indicate that I have low levels of lymphocytes (660), normal I am told was supposed to be above 1200- well, I have forgotten the units in which this is measured. I haven’t lost any weight nor have I lost my appetite. Now my questions are: Why is my immunity that low?How can I raise my immunity?Could there be a serious factor underling this problem?With my history of having treated for TB, is having acute chest pains, something I should accept as normal? How abou the pneumonias?Will the neuropathy symptoms I am having disappear? How?I similary look forward to being assisted by anyone with professional knowledge.
    mchavunya 1 Replies
    • February 15, 2007
    • 11:43 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?